# SDR CA021010007

- Difficulty date: September 28, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE33110
- Propeller: Hartzl HCB3TN5
- System (JASC): 2110 · Cabin Compressor System
- Part: Switch
- Part number: 7468331
- Condition: Shorted
- Location: Acm
- Component: Acm, Hamstd, 73844315
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, M, J
- Precautionary procedure: B, H

## Discrepancy

(CAN) THERMAL SWITCH FAILED ON ACM COMPRESSOR DISCHARGE CAUSING AN AUTOMATIC SHUTOFF OF BOTH BLEED AIR TO AIR CYCLE MACHINE. EMERGENCY PRESSURIZATION AUTOMATICALLY TURN ON WITH ANNUNCIATOR LIGHT ON PANEL.HOT AIR FROM BLEED AIR AND SMOKE FROM DUST IN DUCT CAME INTO THE CABIN, THE PILOT DID AN EMERGENCY DESCENT AND SHUT THE EMERGENCY BLEED AIR AT SAFE ALTITUDE. THE  SMOKE CLEARED AT ABOUT 5000'. SAFE LANDING WITH ANNUNCIATOR FOR EMERGENCY BLEED LIGHT STILL ON. ACM AND THERMAL SWITCH REPLACED.
